okay i have this problem with my butt. it gets really itchy and i cnt help but to scratch it. when i do so, a this layer of skin would peel off along with the scratch and it would result in this wound which is really stinging when it comes into cantact with water. can someone tell me why i get this often? the result of it is that since i get it a lot of times, my butt is scarred and is darker than any part of my body. but its really itchy!! help me!
Causes of anal rash include moisture(due to sweating or frequent washing), the abrasion caused by clothing,the pressure of sitting,chemical irritants like laundry soaps, colognes and scented toilet paper,certain food irritants,medicines like some antibiotics and laxatives,infections like STD’s and pinworms,anal abrasions and fissures and skin problems such as psoriasis, seborrhea and eczema. Sometimes hemorrhoids will start off as red rash and anal itching.
Treatment of anal rash depends on the cause of the problem. It may include self-care measures, changes to your diet, treatment of infections or, rarely, surgery to correct an underlying problem.So pls get an examination done by a der,atologist to confirm the diagnosis.Till that time,try an over-the-counter (OTC) cream or ointment containing hydrocortisone (Cortaid, Preparation H),but it is to be applied sparingly to the affected area. A protective ointment that contains zinc oxide (Desitin, Balmex) also may help.
I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.